# SDR AALA2018080879012

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 16,255 hours, 3,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR LIGHT INOPERATIVE AND BROKEN.  FOUND THE LENS LOSE.  REINSTALLED THE LENS IAW AMM 33-21-00.
